# SDR 97FDEA00742

- Difficulty date: October 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N184FE
- Make and model: Boeing 727-22
- Aircraft serial: 18870
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 652163224
- Condition: Delaminated
- Location: Rt Te  Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0079 001, R/W I/B MIDFLAP T/E WEDGE IS DELAMINATED 16 FROM I/B END.
